EconPapers    
Economics at your fingertips  
 

Nonparametric inference on conditional quantile differences and linear combinations, using L-statistics

David Kaplan and Matt Goldman

No 1503, Working Papers from Department of Economics, University of Missouri

Abstract: Replaced by Working Paper 1620 (https://ideas.repec.org/p/umc/wpaper/1620.html) and published in The Econometrics Journal (https://doi.org/10.1111/ectj.12095)

Keywords: Dirichlet distribution; fractional order statistics; high-order accuracy; inequality; quantile treatment effects (search for similar items in EconPapers)
JEL-codes: C21 (search for similar items in EconPapers)
Pages: 44 pgs.
Date: 2015
New Economics Papers: this item is included in nep-ecm
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (7)

Downloads: (external link)
https://drive.google.com/file/d/1RxElYMNYVyOIQrIN8 ... Pi3/view?usp=sharing (application/pdf)

Related works:
Journal Article: Non‐parametric inference on (conditional) quantile differences and interquantile ranges, using L‐statistics (2018) Downloads
Working Paper: Nonparametric inference on conditional quantile differences and linear combinations, using L-statistics (2016) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:umc:wpaper:1503

Access Statistics for this paper

More papers in Working Papers from Department of Economics, University of Missouri Contact information at EDIRC.
Bibliographic data for series maintained by Chao Gu ().

 
Page updated 2025-04-01
Handle: RePEc:umc:wpaper:1503